| Model Number |
B2070-040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified lesion in the superficial femoral artery (sfa).A 7x40mm armada 35 balloon dilatation catheter (bdc) was prepared and advanced to the lesion with no noted issues; however, during the first inflation the balloon was noted to rupture at 4atms.Therefore, the bdc was replaced with a 8x40mm armada 35 bdc, but after being prepared and advanced to the lesion with no noted issues, the balloon was noted to rupture at 2atms during the first inflation.At this point, the ruptured bdc was removed and a 7x40mm jade bdc was used and the procedure was continued.There were no adverse patient effects nor clinical delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the mildly calcified anatomy resulting in the reported balloon rupture during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.